# SDR IPXA201910147804

- Difficulty date: September 24, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 20,073 hours, 12,719 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: 2210081151
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  NR 1 PYLON STINGER FAIRING L/H AFT SIDE SKIN HAS PULLED THROUGH RIVETS AND 2 EA CRACKS.REPAIRED DAMAGED AND CRACKED #1 PYLON STINGER FAIRING L/H AFT SIDE SKIN IAW UPS EO A300-5450-21297-I APPENDIX B. (MINOR)
